Hi janlynnv, Welcome to healing well forum we are happy to have you join us here. I havent ever taken Cymbalta so I dont have personal experiance with this med but most usually side effects after you have weaned can be a clear sign that you may have come off them too fast or the dosages were not drawn out long enough. You may want to call your doctor and let them know what effects your having now and see if they want you to start back to a small dosage and cut back further from there.
Going off antidepressants is always so very difficult. I havent came across one that didnt give me terrible side effects afterward. No matter if I weaned or didnt but it is always good to slowly reduce your dosage so you dont shock your body from not having the med. You may also want to drink plenty of water as this is supposed to help flush the medication out a little faster.
Please do post again and let us know how your doing.
Moderator: Heart & Cardiovascular Disease